# SDR A6WA200360018

- Difficulty date: April 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bac 146200A
- Aircraft serial: E2082
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD LEADING EDGE HAS 1 HOLE ENLARGED IN TOP SKIN ABOVE NR 2 PYLON.  REPAIRED IAW RIL HC572H9066 AND FAX BARA/AVR/6362/03-DC.  (M)
